• Title of article

    On coreflexive coalgebras and comodules over commutative rings

  • Author/Authors

    Jawad Y. Abuhlail، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2004
  • Pages
    38
  • From page
    1
  • To page
    38
  • Abstract
    In this paper we study dual coalgebras of algebras over arbitrary (Noetherian) commutative rings. We present and study a generalized notion of coreflexive comodules and use the results obtained for them to characterize the so called coreflexive coalgebras. Our approach in this note is an algebraically topological one.
  • Journal title
    Journal of Pure and Applied Algebra
  • Serial Year
    2004
  • Journal title
    Journal of Pure and Applied Algebra
  • Record number

    818280